MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC MOTOR:ASEPTICO DTC; HANDPIECE, DIRECT DRIVE, AC-POWERED

TULSA DENTAL PRODUCTS LLC MOTOR:ASEPTICO DTC; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number AEU-25
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since separation of a file could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it was reported an motor: aseptico dtc was running to slow.No injury.
 
Additional Manufacturer Narrative
Investigation completed.Model: aeu-25t; ae-4b-30; ae-7p; 840001.Serial #: (b)(6).Opening comments by jamie: loses speed when applying pressure.Closing comments: console replaced overlay, updated software to tul06, tested okay.Motor (b)(4) repaired the cable, replaced both bearings and o-rings, tested okay.Foot pedal and the pwr cord tested okay.

Brand Name
MOTOR:ASEPTICO DTC
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22703819
Report Number2320721-2025-00076
Device Sequence Number21052494
Product Code EKX
UDI-Device Identifier10817417020821
UDI-Public10817417020821
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K030163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAEU-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown